# SDR REXA201200085

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 20,811 hours, 18,446 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8683B FLT 4185-02 ORF-DTW ON APPROACH INTO DTW FLAPS FAIL HAPPENED AT 0 DEGREES WHEN TRYING TO SELECT TO 20 DEGREES.  JAM CODES HAVE BEEN DOCUMENTED AND SENT TO MOTOR GROUP AIRSPEED 190 KTS.  APPROXIMATE TIME INTO FLIGHT 1 HR 30 MINS 19 DEGREES.
